| Model Number |
M00539220 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address: (b)(6); reported here as the first name exceeded character limit for the designated field.Imdrf impact code f1001 captures the reportable event of procedure cancelled or rescheduled.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that two flexima biliary stents were to be implanted in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the first stent (subject of the report 3005099803-2025-02024) does not allow the stent to be released.The physician then removed the first stent and attempted to implant a second stent (subject of this report) but the issue occurred again, the stent was not released.Both stents were removed, and the procedure was not completed as the physician decided then to suspend the procedure for prolonged surgical time.There was no patient complications reported as a result of this event.